Free Access
Issue
Math. Model. Nat. Phenom.
Volume 5, Number 5, 2010
Reaction-diffusion waves
Page(s) 13 - 35
DOI https://doi.org/10.1051/mmnp/20105502
Published online 27 July 2010
  1. R. S. Cantrell, C. Cosner. Spatial Ecology via Reaction-Diffusion Equations. John Wiley and Sons Ltd, New York, 2003. [Google Scholar]
  2. L.C. Evans. Partial Differential Equations, volume 19 of Graduate Studies in Mathematics. American Mathematical Society, Providence, Rhode Island, 2010. [Google Scholar]
  3. P. Grindrod. The Theory and Applications of Reaction-Diffusion Equations: Patterns and Waves. Clarendon Press, Oxford, 1996. [Google Scholar]
  4. J.S. Guo, J. Tsai. The asymptotic behavior of solutions of the buffered bistable system. J. Math. Biol., 53 (2006), No. 1, 179–213. [CrossRef] [MathSciNet] [PubMed] [Google Scholar]
  5. S. Heinze, B. Schweizer. Creeping fronts in degenerate reaction-diffusion systems. Nonlinearity, 18 (2005), No. 6, 2455–2476. [CrossRef] [MathSciNet] [Google Scholar]
  6. S. Heinze, B. Schweizer, H. Schwetlick.Existence of front solutions in degenerate reaction diffusion systems. Preprint 2004-03, SFB 359, University of Heidelberg, 2004. [Google Scholar]
  7. Y. Hosono. Singular perturbation analysis of travelling waves for diffusive Lotka-Volterra competition models. In Numerical and Applied Mathematics (Paris1989) IMACS Ann. Comput. Appl. Math., (1989), No 2., 687–692. [Google Scholar]
  8. Y. Hosono, M. Mimura. Singular perturbation approach to traveling waves in competing and diffusing species models. J. Math. Kyoto University, 22 (1982), No. 3, 435–461. [Google Scholar]
  9. B. Kazmierczak, V. Volpert. Travelling waves in partially degenerate reaction-diffusion systems. Mathematical Modelling of Natural Phenomena, 2 (2007), No. 2, 106–125. [CrossRef] [EDP Sciences] [MathSciNet] [Google Scholar]
  10. B. Kazmierczak, V. Volpert. Calcium waves in systems with immobile buffers as a limit of waves for systems with nonzero diffusion. Nonlinearity, 21 (2008), No. 1, 71–96. [CrossRef] [MathSciNet] [Google Scholar]
  11. B. Kazmierczak, V. Volpert. Mechano-chemical calcium waves in systems with immobile buffers. Archives of Mechanics, 60 (2008), No. 1, 3–22. [Google Scholar]
  12. D.J. B. Lloyd, B. Sandstede, D. Avitabile, A.R. Champneys. Localized hexagon patterns of the planar Swift-Hohenberg equation. SIAM J. Appl. Dyn. Syst., 7 (2008), No. 3, 1049–1100. [CrossRef] [MathSciNet] [Google Scholar]
  13. J.D. Murray. Mathematical Biology, II: Spatial Models and Biomedical Applications, volume 2. Springer-Verlag, Berlin, 2003. [Google Scholar]
  14. A. Okubo, S.A. Levin. Diffusion and Ecological Problems: Modern Perspectives. Springer-Verlag, New York, 2001. [Google Scholar]
  15. J.A. Smoller. Shock Waves and Reaction-Diffusion Equations. Springer-Verlag, Berlin, 1994. [Google Scholar]
  16. J.C. Tsai, J. Sneyd. Existence and stability of traveling waves in buffered systems. SIAM J. Applied Math., 66 (2005), No. 1, 237–265. [CrossRef] [Google Scholar]
  17. A.I. Volpert, V.A. Volpert, V.A. Volpert. Traveling Wave Solutions of Parabolic Systems: Translations of Mathematical Monographs, volume 140. American Mathematical Society, Providence, R.I., 1994. [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.